# SDR CA190416017

- Difficulty date: April 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC6300
- System (JASC): 2210 · Autopilot System
- Part: Cable
- Condition: Slipped
- Location: Servo Mount
- Component: Autopilotsys, Rkwell
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN PERFORMING SERVO MOUNT CLUTCH SLIP TEST ON APS-65 AUTOPILOT SYSTEM INSTALLED ON DHC6-300 AIRCRAFT IN ACCORDANCE WITH APS-65 MAINTENANCE MANUAL COLLINS PUBLICATION 523-0771867 PARA 5.4.2 THE BRIDAL CABLE CLAMPS ON THE MAIN CONTROL CABLES SLIPPED ALONG THE MAIN CABLES PRIOR TO THE SERVO MOUNT CLUTCH RELEASING. SERVO MOUNT CLUTCH SETTING WAS CONFIRMED AS CORRECT FOR CONTROL SURFACE AND CABLE CLAMP,  CLAMP BOLTS WERE CHECKED FOR CORRECT TORQUE. TEST WAS REPEATED WITH THE CABLE CLAMPS STILL SLIPPING PRIOR TO CLUTCH RELEASE.  SERVICE BULLETIN 6/523 DATED 10 MAY 96 REQUIRES APPLICATION OF LUBRICANT TO FLIGHT CONTROL CABLES AS A CORROSION PREVENTION MEASURE. THIS SB IS DATED LATER THAN THE SERVICE BULLETIN THAT INTRODUCES THE APS-65 AND HAS NO MENTION OF ANY EFFECTS ON AUTOPILOT BRIDAL CABLE CLAMPING. IT IS NOTED THAT ANY TIME THE SERVO CLUTCH IS OVER RIDDEN, EITHER ACCIDENTALLY OR DELIBERATELY THERE IS A POSSIBILITY OF THE BRIDAL CABLES SLIPPING. (TC# 20190416017)
